Low testosterone problem

Hi,doctor my testosterone level is very low and want to increase it...so plse tell me smething which is natural and doesnt cause any side effect?need hlp fast..
views-icons 24 Views Bookmark this Answer

Doctor Answers (1) on Low testosterone problem

doctor profile image
Harisha N L Bangalore | General Physician
there are numerous causes for decreased level, it may be due to trauma to the testis, infections,obesity,kidney diseases,liver diseases,certain medications mainly pain medications derived from opioids,people suffering from sickle cell disease or thalassemia can also have this,people taking glucocorticoids can also have this,other hormones in the body with abnormal levels can also impact on testosterone levels,chronic alcoholism is also one of the cause...so before starting on testosterone directly,so the underlying cause should be treated...which will be more beneficial than simply taking the supplements.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?